# SDR CALA2021051400658

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 77,434 hours, 18,587 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lh Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT LIGHT INOP, SPT, L/P 7000825 RE-LAMP L/H AFT OVERWING EXIT LIGHT AND OPS CHECK GOOD IAW B757 AMM 33-51-06. PART NAME LAMP LOCATION L/H AFT OVERWNG MFG P/N GE 767 MFG S/N NSN MFG GE. DATA WAS TRANSCRIBED FROM N/R 7000825, W ORK ACCOMPLISHED BY V895876, INSPECTED BY V912634. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U364653, 05-13-21.
